Homological stability of oriented configuration spaces

Martin Guest, Andrzej Kozlowsky, Kohhei Yamaguchi

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)809-814
Number of pages6
JournalJournal of Mathematics of Kyoto University
Volume36
Issue number4
Publication statusPublished - 1996 Dec
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Homological stability of oriented configuration spaces. / Guest, Martin; Kozlowsky, Andrzej; Yamaguchi, Kohhei.

In: Journal of Mathematics of Kyoto University, Vol. 36, No. 4, 12.1996, p. 809-814.

Research output: Contribution to journalArticle

Guest, M, Kozlowsky, A & Yamaguchi, K 1996, 'Homological stability of oriented configuration spaces', Journal of Mathematics of Kyoto University, vol. 36, no. 4, pp. 809-814.
Guest, Martin ; Kozlowsky, Andrzej ; Yamaguchi, Kohhei. / Homological stability of oriented configuration spaces. In: Journal of Mathematics of Kyoto University. 1996 ; Vol. 36, No. 4. pp. 809-814.
@article{d16668c775b8458c8907d9091d23d969,
title = "Homological stability of oriented configuration spaces",
author = "Martin Guest and Andrzej Kozlowsky and Kohhei Yamaguchi",
year = "1996",
month = "12",
language = "English",
volume = "36",
pages = "809--814",
journal = "Kyoto Journal of Mathematics",
issn = "2156-2261",
publisher = "Kyoto University",
number = "4",

}

TY - JOUR

T1 - Homological stability of oriented configuration spaces

AU - Guest, Martin

AU - Kozlowsky, Andrzej

AU - Yamaguchi, Kohhei

PY - 1996/12

Y1 - 1996/12

UR - http://www.scopus.com/inward/record.url?scp=0030327823&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030327823&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0030327823

VL - 36

SP - 809

EP - 814

JO - Kyoto Journal of Mathematics

JF - Kyoto Journal of Mathematics

SN - 2156-2261

IS - 4

ER -